# SDR SWAA2020082009946

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,045 hours, 11,776 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T839292738
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE @ FL410; FLIGHT ATTENDANTS REPORTED AN ODOR LIKE BURNING RUBBER IN AFT GALLEY AND AFT ROW OF AIRCRARFT; THEY PULLED AFT COFFEE MAKER CIRCUIT BREAKERS. SMELL DISSAPATED AFTER 15 MINUTES / FOUND #2 AFT COFFEE MAKER TO HAVE A BURNT SMELL TO & REPLACED IAW 25-30-01.
